# SDR RAIA960224

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 11,033 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7434 - LEFT ENGINE RPM 98.5 PERCENT IN CLIMB AFTER TAKEOFF.  MAINTENANCE ADJUSTED LEFT ENGINE RPM, PERFORMED GROUND RUNS.  OPERATIONAL CHECK GOOD.  ENGINE TT:  6,854.5 HRS.  (X)
